Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

The power structure of metabelian $ p$-groups


Authors: Norman Blackburn and Alberto Espuelas
Journal: Proc. Amer. Math. Soc. 92 (1984), 478-484
MSC: Primary 20D15
MathSciNet review: 760929
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In a metabelian $ p$-group in which the $ p$th powers generate a subgroup of order $ p$, the elements of order $ p$ generate a subgroup of index at most $ {p^p}$. This is best possible.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20D15

Retrieve articles in all journals with MSC: 20D15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0760929-2
PII: S 0002-9939(1984)0760929-2
Article copyright: © Copyright 1984 American Mathematical Society